# SDR AALA20161129027

- Difficulty date: November 14, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 72,103 hours, 9,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W629411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CABIN SEAT TRACK AT RBL 89 IS CORRODED AT FUSELAGE STATION 1497. REMOVED AND REPLACED SEAT TRACK IAW SRM FIG 51-10-02.
